# SDR YENA2022060900580

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 054
- Aircraft time: 40,285 hours, 26,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FLOORBEAM AT PASSENGER CABIN FLOOR STRUCTURE FRAME 87 Y=-300; ALL WORK ACCOMPLISHED ON TOMEX NRC 00383, CORROSION ON FLOORBEAM AT PASSENGER CABIN FLOOR STRUCTURE FRAME 87 Y=-300 WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS. THE FLOOR BEAM WAS REPLACED PER EMB190 SRM 51-41-01 AND SRM 51-43-01.
(CONSIDERED AS A MAJOR REPAIR) (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
